# SDR SWIA2019122747195

- Difficulty date: November 9, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON ATTACHING BRACKET, AFT EDGE FRAME OF AFT BAG BAY DOOR CUTOUT, APROXIMATELY 4 INCHES ABOVE THE AFT/UPPER DOOR STOP FITTING.    REMOVED AND REPLACED THE ATTACH BRACKET IAW SRM.
